# SDR ASAA1048530

- Difficulty date: November 11, 2010
- Submitted: November 23, 2010
- Operation: Air carrier
- Aircraft: N756AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25097
- Aircraft time: 58,491 hours, 33,625 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 65C26602311SP
- Part serial: PA367
- Condition: Delaminated
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 SLAT INBOARD AFT UPPER CORNER PREVIOUS REPAIR DELAMINATED.  REMOVED DAMAGED AREA.  FABRICATED TREATED PRIMED AND BONDED REPAIR DOUBLER IAW B737 400 SRM 51 70 10 REPAIR 4.
